Une inégalité de Gårding à bord
Journées équations aux dérivées partielles (2000), article no. 5, 12 p.

The aim of this work is to give a Gårding inequality for pseudodifferential operators acting on functions in L 2 ( n ) supported in a closed regular region F n . A natural idea is to suppose that the symbol is non-negative in F× n . Assuming this, we show that this result is true for pseudo-differential operators of order one, when F is the half-space, and under a supplementary weak hypothesis of degeneracy of the symbol on the boundary.

     author = {H\'erau, Fr\'ed\'eric},
     title = {Une in\'egalit\'e de {G\r{a}rding} \`a bord},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {5},
     publisher = {Universit\'e de Nantes},
     year = {2000},
     zbl = {01808695},
     mrnumber = {2001f:35455},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_2000____A5_0/}
AU  - Hérau, Frédéric
TI  - Une inégalité de Gårding à bord
JO  - Journées équations aux dérivées partielles
PY  - 2000
PB  - Université de Nantes
UR  - http://www.numdam.org/item/JEDP_2000____A5_0/
LA  - fr
ID  - JEDP_2000____A5_0
ER  - 
%0 Journal Article
%A Hérau, Frédéric
%T Une inégalité de Gårding à bord
%J Journées équations aux dérivées partielles
%D 2000
%I Université de Nantes
%U http://www.numdam.org/item/JEDP_2000____A5_0/
%G fr
%F JEDP_2000____A5_0
Hérau, Frédéric. Une inégalité de Gårding à bord. Journées équations aux dérivées partielles (2000), article  no. 5, 12 p. http://www.numdam.org/item/JEDP_2000____A5_0/

[1] Bony, J.-M. et Lerner, N., Quantification asymptotique et microlocalisations d'ordre supérieur. I, Ann. Sci. École Norm. Sup. (4), 22, (1989), pp. 377-433. | Numdam | MR | Zbl

[2] Bony, J.-M., Sur l'inégalité de Fefferman-Phong, Séminaire sur les Équations aux Dérivées Partielles, 1998-1999, Exp. No. III, École Polytech., Palaiseau, 1998. | Zbl

[3] Guan, P., C2 a priori estimates for degenerate Monge-Ampère equations, Duke Math. J. (2), 86, (1997), pp 323-346. | MR | Zbl

[4] Hérau F., Opérateurs pseudo-différentiels semi-bornés, Thèse de Doctorat, Rennes, (1999).

[5] Hörmander, L., The analysis of linear partial differential operators I, III, Springer-Verlag, Berlin, (1985). | Zbl

[6] Hwang, I. L., The L2-boundedness of pseudodifferential operators, Trans. Amer. Math. Soc. (1), 302, (1987), pp 55-76. | MR | Zbl

[7] Lerner, N., Coherent states and evolution equations, General theory of partial differential equations and microlocal analysis (Trieste, 1995), (Longman), (1996), pp 123-154. | MR | Zbl

[8] Lerner, N., The Wick calculus of pseudo-differential operators and energy estimates, New trends in microlocal analysis, (Tokyo, 1995), Springer, (1997), pp. 23-37. | MR | Zbl

[9] Lerner, N. et Saint Raymond, X., Une inégalité de Gårding sur une variété à bord, J. Math. Pures Appl. (9), 77, no. 9, (1998), pp. 949-963. | MR | Zbl

[10] Saint Raymond, X., Remarks on Gårding inequalities for differential operators, prépublication Université de nantes, (2000).